Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 58, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 11, 2010, 2:10 PM PDT. It took effect at Jul 18, 2010, 2:52 AM PDT. It was in force for 8 days.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2010, 2:10 PM PDT (21:10 UTC)
- In effect from
- Jul 18, 2010, 2:52 AM PDT
- Expired
- Jul 26, 2010, 2:20 AM PDT
- In force
- 8 days
- Issued by
- NWS Eureka, CA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 11, 2:03 PM PDT, 7 minutes earlier.
Area forecast discussion, Jul 11, 2:03 PM PDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 203 PM PDT SUN JUL 11 2010 .SYNOPSIS... LOW CLOUDS AND FOG WILL PERSIST AT THE COAST WITH CONTINUED HOT AND DRY CONDITIONS INLAND. && .DISCUSSION... LITTLE CHANGE NECESSARY TO THE GOING FORECAST. A WEAK SHORTWAVE WILL DEEPEN THE MARINE LAYER MONDAY THROUGH TUESDAY RESULTING IN INCREASED MARINE INFLUENCES OVER INTERIOR PORTIONS OF COASTAL ZONES AND PERHAPS SOME DRIZZLE ALONG THE IMMEDIATE COAST. WARM TEMPS IN THE MID-LEVELS WILL PREVENT ANY NOTABLE CONVECTION FOR AT LEAST THE NEXT COUPLE OF DAYS. OTHERWISE...AN UPPER RIDGE OVER THE DESERT SW WILL BUILD NORTHWESTWARD DURING THE WEEK SENDING 850 TEMPS INTO THE MID 20S OVER CENTRAL AND EASTERN PORTIONS OF THE CWA BY THURS. AS NOTED BY THE PREV SHIFT...WHILE THIS PATTERN IS SUGGESTIVE OF TSTM POTENTIAL THAT BEARS WATCHING...MODEL PROGS CURRENTLY SUGGEST RELATIVELY STABLE CONDITIONS THRU THE DEPTH OF THE TROPOSPHERE. CLOUDS WILL PERSIST AT THE COAST. CLARK && .AVIATION...IFR CIGS WILL GIVE WAY TO VFR BRIEFLY ALONG THE COAST THIS AFTERNOON. LIFR CIGS AND VSBYS WILL RETURN AFTER SUNSET...JUST ABOUT A CARBON COPY OF WHAT WE EXPERIENCED LAST NIGHT. VFR TO PREVAIL INLAND UNDER CLEAR SKIES. JCA && .MARINE...NORTH WINDS WILL BEGIN TO INCREASE AS THE PRESSURE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE IN THE EPAC AND A THERMAL TROUGH INLAND. WINDS WILL BE STRONGEST NORTH OF CAPE MENDOCINO BEYOND 10 NM FROM SHORE. GALE CONDS POSSIBLE BEGINNING MON AFTERNOON AND PERSISTING INTO WED MORNING. THERE LOOKS TO BE ONLY A BRIEF BREAK BEFORE POSSIBLY MORE GALES THU AND FRI. STEEP SEAS WILL ACCOMPANY THE WINDS...EXCEEDING 10 FT IN THE OUTER WATERS BY MONDAY NIGHT. JCA && .EKA WATCHES/WARNINGS... GALE AND HAZ SEAS WATCH PZZ470. SMALL CRAFT ADVISORY PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jul 11, 2:55 AM PDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 255 AM PDT SUN JUL 11 2010 CAZ001>004-076-121000- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 255 AM PDT SUN JUL 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 2:10 PM PDT | Gale Watch | EKA | 12 hr | |
| Jul 11, 2:10 PM PDT | Hazardous Seas Watch | EKA | 12 hr |
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.